# SDR 97ZZZX2441

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 900A372002107
- Condition: Malfunction
- Location: Cockpit
- Part time: 49 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT INSTRUMENT INSTALLATION.  DISPLAY ROTOR BRAKE WARNING BMS FAULT 13.  RECEIVED THE WARNING TWICE.  REPLACED WITH USED UNIT, CORRECTED PROBLEM.
